# SDR DALA2025080405840

- Difficulty date: August 3, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 57,434 hours, 29,654 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 STRONG ODOR WITH APU ON THE GROUND. SEEMS TO DISSIPATE WITH PACK 1 TURNED OFF. CORRECTIVE ACTION: PERFORMED WC 4900-2001, SLIGHT OIL RESIDUE IN APU BLEED DUCT, WIPED CLEAN. (6997762).
